MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF1230
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section e1.Initial reporter phone: (b)(6).One photo is attached to the complaint file.The image captures a side view of the device packaging box, which presents noticeable ware and deformation.From one side a loop of the introducer is protruding, additionally a smaller loop of the coil support is also protruding alongside a part of the hypo tube.No other damage was observed.A manufacturing record evaluation was performed for the finished device 31613399 number, and no internal actions related to the malfunction were identified.The issue regarding the coil being unable to detach cannot be evaluated through the provided image.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during a coil embolization, a 12x30 orbit galaxy coil (product code 640cf1230, lot number 31613399) was delivered to target site.The coil was filled in the aneurysm and tried to detach, but the coil was unable to detach.The doctor only retracted the coil alone and switched a new one to complete the surgery.The non j&j microcatheter (mc) was not replaced.Additional event information received on 15-jan-2026 indicated that the syringe used was a johnson & johnson product.The same syringe was used to detach subsequent coils.The same syringe was previously exceeded the green zone/position 3.After the coil did not detach at the syringe green zone, it was attempted to deploy the coil at the syringe red alternative detachment zone.Prior to attempting to detach, it was verified under fluoro that there was no stress against the microcatheter or delivery tube.The syringe pressurized as intended.Neck remodeling was utilized with a stent.The coil was still attached to the coil delivery system when removed from the patient.There were no procedure delays/prolongation due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile 12x30 orbit galaxy coil was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and one kinked condition was found on the hypo-tube at 35cm from the proximal end.The coil was noted to be no longer attached to the delivery system.Microscopic inspection revealed that the gripper was elongated.No other damages were noted.The customer complaint related to the coil being unable to be detached cannot be evaluated though a functional test since the device was returned without the coil component.Coil detachment could have appeared during the post-operational handling of the device since it was reported to be still attached when it was removed from patient.If additional information or components are received at a later time, this investigation will be reassessed accordingly.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The kinked condition of the hypo-tube and the elongated condition of the gripper were not originally reported; the exact time of occurrence cannot be determined, therefore, these are not considered related to the issue reported.A manufacturing record evaluation was performed for the finished device, and no internal actions related to the malfunction were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) does contain the following recommendations: coil detachment must be confirmed under fluoroscopy by releasing the second rhv and slowly retracting the delivery tube ensuring that the coil is not being retracted into the tip of the infusion catheter and that the delivery tube marker bands move away from the coil without resistance.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24199347
Report Number3008114965-2026-00201
Device Sequence Number13147558
Product Code KRD
UDI-Device Identifier10886704030423
UDI-Public(01)10886704030423(17)270330(10)31613399
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CF1230
Device Lot Number31613399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/09/2026
04/10/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/10/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown